X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (14) 14
mathematics, applied (11) 11
bounded solutions (5) 5
analysis (3) 3
bounded (3) 3
existence (3) 3
operator (3) 3
stability (3) 3
almost periodicity (2) 2
applications of mathematics (2) 2
bounded solution (2) 2
bounded variation (2) 2
compact (2) 2
convergence (2) 2
differential-equations (2) 2
driven (2) 2
equations (2) 2
mathematical methods in physics (2) 2
mathematics, interdisciplinary applications (2) 2
operators (2) 2
oseen operator (2) 2
semigroups (2) 2
topology (2) 2
weak solutions (2) 2
330 (1) 1
330.101 (1) 1
330.13 (1) 1
35j05 (1) 1
35j20 (1) 1
35q55 (1) 1
41a25 (1) 1
41a63 (1) 1
42a10 (1) 1
60g12 (1) 1
60g15 (1) 1
60g17 (1) 1
60g22 (1) 1
[formula omitted]-asymptotically periodic functions (1) 1
a priori estimate (1) 1
absolutely continuous spectrum (1) 1
abstract algebra (1) 1
abstract differential equations (1) 1
abstract differential inequality (1) 1
abstract wave equations (1) 1
addresses essays,lectures (1) 1
addresses, essays, lectures (1) 1
addresses,essays,lectures (1) 1
algebra (1) 1
algebras (1) 1
algorithms (1) 1
algèbre (1) 1
almost automorphic solutions (1) 1
almost automorphy (1) 1
almost periodic solutions (1) 1
almost periodic weak mild solutions (1) 1
almost-periodic solutions (1) 1
alternating direction method of multipliers (1) 1
analyse (1) 1
analysis situs (1) 1
analytic semigroups (1) 1
aperture domain (1) 1
applied mathematics (1) 1
aspect psychologique (1) 1
aspectos psicológicos (1) 1
asymptotic-behavior (1) 1
aufsatzsammlung (1) 1
automorphic solutions (1) 1
banach (1) 1
banach space (1) 1
banach-spaces (1) 1
bedrijfskunde (1) 1
behavioral economics (1) 1
behavioural aspects (1) 1
behavioural economics (1) 1
besov-spaces (1) 1
birth-death processes (1) 1
boltzmann equation (1) 1
bounded and almost periodic weak mild solutions (1) 1
bounded domain (1) 1
bounded mixed derivatives (1) 1
bounded nonlinear perturbation (1) 1
bounded solutions and stability (1) 1
cambio social (1) 1
caputo-djrbashian fractional-in-time derivative (1) 1
cartoon (1) 1
cauchy problem (1) 1
cauchy-problems (1) 1
channel flows (1) 1
choice, social (1) 1
choix collectif (1) 1
ciencias sociales (1) 1
circular spectrum (1) 1
classical-solutions (1) 1
cmv (1) 1
cmv matrix (1) 1
collective choice (1) 1
compactness of the solution operator (1) 1
complete (1) 1
complex (1) 1
composites (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 07/2018, Volume 38, Issue 7, pp. 3387 - 3405
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 11/2017, Volume 74, Issue 10, pp. 2281 - 2297
In this paper, we discuss the bounded solutions, stationary solutions, periodic solutions, almost periodic solutions, almost automorphic solutions for... 
Stochastic reaction–diffusion equation | Almost automorphic solutions | Bounded solutions | Periodic solutions | Stationary solutions | Almost periodic solutions | MATHEMATICS, APPLIED | BIRTH-DEATH PROCESSES | Stochastic reaction-diffusion equation | DIFFERENTIAL-EQUATIONS | DRIVEN | PSEUDO | AUTOMORPHIC SOLUTIONS
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2009, Volume 246, Issue 8, pp. 3089 - 3108
We consider the existence and uniqueness of bounded solutions of periodic evolution equations of the form , where is, in general, an unbounded operator... 
Almost automorphy | Almost periodicity | Periodic evolution equation | Bounded solution | Existence and uniqueness | Circular spectrum | MATHEMATICS | FUNCTION-SPACES | SEMIGROUPS | CAUCHY-PROBLEMS | OPERATORS | FUNCTIONAL-DIFFERENTIAL EQUATIONS
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 03/2013, Volume 80, pp. 135 - 149
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 12/2017, Volume 263, Issue 12, pp. 8979 - 9002
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2014, Volume 419, Issue 1, pp. 94 - 113
Consider in a real Hilbert space the differential equation (inclusion) ( ): a.e. in , with the condition ( ): , where is a (possibly set-valued) maximal... 
Smoothing effect | Weak solution | Strong solution | The method of artificial viscosity | Bounded solution | Minimization problem | MATHEMATICS, APPLIED | ASYMPTOTIC-BEHAVIOR | MATHEMATICS | ORDER EVOLUTION-EQUATIONS | BOUNDED SOLUTIONS | OPERATORS | STRONG-CONVERGENCE
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 08/2002, Volume 354, Issue 8, pp. 3181 - 3205
Journal Article
Zeitschrift für angewandte Mathematik und Physik, ISSN 0044-2275, 12/2017, Volume 68, Issue 6, pp. 1 - 19
Existence results for radially symmetric oscillating solutions for a class of nonlinear autonomous Helmholtz equations are given and their exact asymptotic... 
Standing waves | Engineering | 35J20 | Mathematical Methods in Physics | Nonlinear Helmholtz equations | Oscillating solutions | 35Q55 | 35J05 | Theoretical and Applied Mechanics | EXISTENCE | RADIAL SOLUTIONS | MATHEMATICS, APPLIED | SCALAR FIELD-EQUATIONS | BOUNDED SOLUTIONS | Mathematics - Analysis of PDEs
Journal Article
Journal of Evolution Equations, ISSN 1424-3199, 3/2012, Volume 12, Issue 1, pp. 1 - 26
The aim of this paper is to study the behavior of bounded solutions of parabolic equations on the whole real line under perturbation of the underlying domain.... 
Parabolic equations | Bounded solutions | Exponential dichotomy | Analysis | Secondary 35K10 | Primary 35B20 | Mathematics | Domain perturbation | MATHEMATICS | MATHEMATICS, APPLIED | VARYING DOMAINS | CONVERGENCE
Journal Article
Journal of Mathematical Imaging and Vision, ISSN 0924-9907, 1/2015, Volume 51, Issue 1, pp. 145 - 160
Journal Article
Advances in Mathematics, ISSN 0001-8708, 02/2019, Volume 343, pp. 36 - 109
The paper is devoted to constructing the global solutions around global Maxwellians to the initial-boundary value problem on the Boltzmann equation in general... 
Large-amplitude initial data | Boltzmann equation | Diffuse reflection boundary | A priori estimate | Bounded domain | Global well-posedness | SYSTEM | GLOBAL EXISTENCE | CUTOFF | DECAY | STABILITY | TIME | DIFFUSE REFLECTION | CRITICAL BESOV SPACE | MATHEMATICS | CLASSICAL-SOLUTIONS | EQUILIBRIUM
Journal Article
Journal of Spectral Theory, ISSN 1664-039X, 2014, Volume 4, Issue 4, pp. 815 - 840
Recent results of Denisov [5] and Kaluzhny-Shamis [9] describe the absolutely continuous spectrum of Jacobi matrices with coefficients that obey an l(2)... 
Absolutely continuous spectrum | OPUC | Bounded variation | CMV matrix | bounded variation | MATHEMATICS | MATHEMATICS, APPLIED | TRANSFER-MATRICES | ORTHOGONAL POLYNOMIALS | absolutely continuous spectrum | JACOBI MATRICES | SCHRODINGER | CMV
Journal Article
Combustion Theory and Modelling, ISSN 1364-7830, 04/2012, Volume 16, Issue 2, pp. 275 - 299
The complex oscillatory behaviour observed in fuel-lean premixed hydrogen/air atmospheric pressure flames in an open planar channel with prescribed wall... 
spectral element method | period doubling cascade | flame dynamics in wall-bounded flows | mixed mode oscillations | intermittency | FLAMES | COMPLEX | ENERGY & FUELS | STATE | LAMINAR | INSTABILITIES | ENGINEERING, CHEMICAL | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | THERMODYNAMICS | OSCILLATIONS
Journal Article
Journal of Fluid Mechanics, ISSN 0022-1120, 8/2008, Volume 608, pp. 81 - 112
Fully developed incompressible turbulent pipe flow at bulk-velocity- and pipediameter-based Reynolds number ReD=44000 was simulated with second-order... 
INTERMEDIATE REGION | MECHANICS | NAVIER-STOKES EQUATIONS | LARGE-EDDY SIMULATION | PHYSICS, FLUIDS & PLASMAS | WALL-BOUNDED TURBULENCE | CHANNEL FLOWS | LARGE-SCALE | LAYER | POWER-LAW | Fluid mechanics | Flow velocity | Turbulent flow | Simulation | Reynolds number
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.